# SDR AALA202304103075

- Difficulty date: April 8, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N813AN
- Make and model: Boeing 787-8
- Aircraft serial: 40631
- Aircraft time: 25,042 hours, 3,354 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: IN CRUISE SMOKE SMELL FOLLOWED BY RIGHT PACK LIGHT. ODOR IMMEDIATELY DISSIPATED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
